Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what in my mix could be causing cog impairments? B2Chica

Posted by SLS on May 3, 2011, at 11:20:27

In reply to what in my mix could be causing cog impairments?, posted by B2Chica on May 2, 2011, at 12:41:51

> i feel i am having real word finding issues.
> what in this mix could be most likely the culprit?
>
> i am guessing either the perphenazine or the gabapentin????
>
> 4mg perphenazine /day
> 600-1500 gabapentin/day
> 50mg pristiq
> 20mg adderall bid/tid
>


I don't have a guess as to which drug is responsible for your cognitive impairments, although I would not discount Pristiq as the culprit. However, I don't think you should be varying your dosage of gabapentin. I think you should consistently use a dosage of 900mg or higher.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:984347
URL: http://www.dr-bob.org/babble/20110502/msgs/984440.html